Levaquin, Cipro or Avelox could be the cause of your nerve damage
By: Darrell Castle
If you’ve taken Levaquin, Cipro or Avelox and then suffered nerve damage, you should speak to an experienced drug accident attorney immediately. Call (901) 327-1212 to schedule a free case evaluation with an experienced attorney today.
Have you suffered nerve damage from taking an antibiotic or do you have peripheral neuropathy?
Hi, I’m Darrell Castle and I’m an attorney licensed to practice law in the state of Tennessee and if you have one of those conditions, it could be caused by Levaquin or Cipro or any of the entire line of fluoroquinolones drugs.
I’m not the only one who’s saying that – the FDA says it. The FDA says that your risk of developing peripheral neuropathy, which is tingling in the arms and legs – possibly nerve damage and possibly permanent; perhaps an inability to walk and perhaps you’re even in a wheelchair. All of those things are increased significantly if you take one of those drugs.
Levaquin & Cipro are the two most common, but there are other antibiotics in that line that cause it.
Now, I’m not talking about diabetic neuropathy. If you’re diabetic and you have neuropathy, then we can talk to your doctor about it, but the cause of it may be diabetes. That’s not what we’re talking about. I’m talking about drug-induced neuropathy or drug-induced nerve damage.
Recently, the Journal of Neurology published a report that said your chances of peripheral neuropathy increased by 50% if you’re on this line of antibiotics – so that is very significant folks and it’s something to pay attention to.
If you’re taking Levaquin or Cipro or any other drugs in that line and you develop peripheral neuropathy, you need to see someone about that, folks. These things are time-sensitive, so don’t wait.